# SDR 20001030SH026

- Difficulty date: September 2, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT70
- Part serial: 14460
- Condition: Shorted
- Location: Atc
- Part time: 345 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER, KT70 MODE S ATC,  HAD INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
